# SDR AALA202112024696

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A300*
- Aircraft serial: 6472
- Aircraft time: 23,074 hours, 6,566 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INFO ITEM: AT CRUISE ELECTRONIC CENTRALIZED AIRCRAFT MONITOR: SMOKE AFT LAVATORY SELF CLEARED AFTER 10 SECS NO REASON DETERMINED. NOTED BY MAINTENANCE.
